Open Access
16 May 2004 Asymptotics for orthogonal polynomials off the circle
R. Khaldi, R. Benzine
J. Appl. Math. 2004(1): 37-53 (16 May 2004). DOI: 10.1155/S1110757X04304092


We study the strong asymptotics of orthogonal polynomials with respect to a measure of the type dμ/2π+j=1Ajδ(zzk), where μ is a positive measure on the unit circle Γ satisfying the Szegö condition and {zj}j=1 are fixed points outside Γ. The masses {Aj}j=1 are positive numbers such that j=1Aj<+. Our main result is the explicit strong asymptotic formulas for the corresponding orthogonal polynomials.


Download Citation

R. Khaldi. R. Benzine. "Asymptotics for orthogonal polynomials off the circle." J. Appl. Math. 2004 (1) 37 - 53, 16 May 2004.


Published: 16 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1089.42012
MathSciNet: MR2077879
Digital Object Identifier: 10.1155/S1110757X04304092

Primary: 30C40 , 30D50
Secondary: 30E10 , 30E15 , 42C05

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 1 • 16 May 2004
Back to Top